MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEEDING TUBE, EXTENSION SETS WITH ENFIT CONNECTORS; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEEDING TUBE, EXTENSION SETS WITH ENFIT CONNECTORS; DH EF BALLOON TUBES PRODUCTS
Model Number 8140-14-5.0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Wound Odor (4866)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, "inserted in (b)(6), then removed a month and a half later due to severe pain and odor.Significant pain for the patient + unpleasant odor." per additional information received on 30jan202, stoma had ¿redness, pain, odor, and the patient also had a fever.Change in color of the balloon." it was also reported, patient has, ¿usual treatments, no changes to prescriptions.¿.
 
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.The device history record for lot 30352924 was reviewed and the product was produced according to product specifications.All information reasonably known as of 23 feb 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The sample was not returned.A root cause could not be determined.All information reasonably known as of 07 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and the investigation remains in progress at this time.All information reasonably known as of 24 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Correction: d4 lot, expiration, udi, h4.Additional information h11.The device history record for lot 30349707 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation.The returned sample exhibited discoloration and odor.Functional evaluation identified no balloon leaks, protruding material, excessive flashing, or dimensional abnormalities.The reported reaction was not replicated during laboratory evaluation; however, odor was confirmed.Root cause could not be determined.All information reasonably known as of 25 june 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY GASTROSTOMY FEEDING TUBE, EXTENSION SETS WITH ENFIT CONNECTORS
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24420336
Report Number9611594-2026-00082
Device Sequence Number5939415
Product Code KNT
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8140-14-5.0
Device Catalogue Number8140-14-5.0
Device Lot Number30349707
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/10/2026
04/22/2026
05/22/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/08/2026
05/15/2026
06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale
Patient Weight125 LB